MAUDE Adverse Event Report: CARDINAL HEALTH PRECISION 400 FLTY16FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

CARDINAL HEALTH PRECISION 400 FLTY16FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 7016MF
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that a foley catheter was placed when a patient underwent surgery but the foley catheter could not be removed in the usual way because it was not able to be deflated completely so the doctor had to remove it in the end.There was no patient harm.It is not known if the customer tested the device during prep.
 
Additional Manufacturer Narrative
A lot number was not provided therefore the device history record could not be performed.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.One used 16fr catheter without a lot number was received for evaluation.A visual and functional inspection of the returned device was carried out however the reported condition could not be confirmed; the sample received meets the quality specifications and no abnormal conditions were observed during the testing and operation of the catheter.Since the reported issue was not confirmed, a root cause was unable to be determined and a corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for tracking and trending purposes.

Brand Name
PRECISION 400 FLTY16FR WO PVPI
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12987239
Report Number9612030-2021-03119
Device Sequence Number14879665
Product Code KNX
UDI-Device Identifier10884521050617
UDI-Public10884521050617
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7016MF
Device Catalogue Number7016MF
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2021
Supplement Date Received by Manufacturer11/24/2021
Initial Report FDA Received Date12/13/2021
Supplement Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown